Wednesday, September 19, 2012

Back Bend & Inversion Heart Opening Workshop

Miranda opens the Anahata at Solace. Ah......
This weekend, September 21- 23, 2012
Join me at Solace Institute for a
Back Bend & Inversion Heart Opening Workshop

            We bend forward all day, every day. Back bending is not a move made familiar through constant daily repetition. Because of its novelty, back bending is more challenging physically and more “loaded” emotionally. We need to approach back bending with respect, intelligence, patience and gratitude.
The YIN/YANG elements of our workshop are the joining of opposites, LUNAR and SOLAR energies, as reflected in all of nature. A safely constructed heart-centered yoga practice incorporates asanas both cooling and energizing. It is a control/surrender relationship, which allows us to place, and hold the desired optimal curve of the spine. The carefully sequenced postures build a gradual awareness of the intelligent dynamic of spinal flexion and inversion.
We will start with a YIN practice, slow, yielding and cool. As we become more awake to our own limits and safe openings, the body is warmed and lubricated. We will ultimately move toward a YANG practice, upbeat, hot and energetic. We then return toward YIN, revisiting asanas and sequences to see how they have been changed by the YANG practice. We will end each practice in shavasana, before sitting in silent meditation together.
Please join us for a Yoga Retreat focusing on Heart-Centered Yoga, and stay long enough to take in the fabulously serene beauty of Northern Michigan in the autumn. It will contribute to your healing as well as your education. You will leave with a greater understanding of the anatomy of the spine and how to approach back bends and inversions with acuity and confidence.

Friday, September 21

5pm: Hotel Check-In / Arrival
6-8pm: 30 minute introduction and syllabus, 90 minute YOGA practice.
(Dinner on your own)

Saturday, September 22

7am:  Meditative Nature Walk  (Optional)
9am-12pm: 3 hour Heart-Centered YOGA practice
12-1pm: group LUNCH provided 
1-4pm: free time. Enjoy the Spa!
4-7pm: 3 hour Heart-Centered YOGA practice 
7:30pm:  group Dinner provided

Sunday, September 23

7am:  Silent walk and Meditation on the Mountain  (Optional)
8:30-10:30am: 1.5 hour YOGA practice, 30 minute closure
11am: Check-out  

Tuition:

$325 - This workshop is most suitable for those with some yoga experience. Includes delicious snacks and meals, daily admission to Solace Spa, and Heart-Centered Yoga therapeutics with Sandra Carden, ERYT 500. 
                      
$335 for YOGA ALLIANCE teachers requesting 10 hrs CEUs

Register today for the Heart Centered Yoga Retreat by contacting Solace Institute at 231-549-7212.   Space is limited!  
Solace Institute is at Boyne Mountain, Boyne Falls, MI.

Go to   http://www.boyne.com/EventsCalendar/Events/2012/September/HeartCenteredYoga.html  to reserve online discounted lodging reservations or contact Boyne Mountain at 800-462-6963 and mention promo code 128YOGA.

Call or click now, ok? to see if there is still room. I'd love to open hearts with you.
sandra